Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Density of the polynomials in the Hardy space of certain slit domains


Author: John Akeroyd
Journal: Proc. Amer. Math. Soc. 115 (1992), 1013-1021
MSC: Primary 30D55; Secondary 30E10, 30H05, 46E15, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1992-1089399-9
MathSciNet review: 1089399
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we construct a Jordan arc $ \Gamma $ in the complex plane, with endpoints 0 and 1, such that the polynomials are dense in the Hardy space $ {H^2}(\mathbb{D}/\Gamma );\mathbb{D}: = \{ z \in \mathbb{C}:\vert z\vert < 1\} $.


References [Enhancements On Off] (What's this?)

  • [1] J. Akeroyd, Polynomial approximation in the mean with respect to harmonic measure on crescents, Trans. Amer. Math. Soc. 303 (1987), 193-199. MR 896016 (88f:30051)
  • [2] -, Point evaluations and polynomial approximation in the mean with respect to harmonic measure, Proc. Amer. Math. Soc. 105 (1989), 575-581. MR 929403 (90a:46050)
  • [3] C. J. Bishop, L. Carleson, J. B. Garnett, and P. W. Jones, Harmonic measures supported on curves, Pacific J. Math. 138 (1989), 233-236. MR 996199 (90d:30069)
  • [4] P. S. Bourdon, Density of the polynomials in Bergman spaces, Pacific J. Math. 130 (1987), 215-221. MR 914099 (89a:46060)
  • [5] J. Brennan, Point evaluations, invariant subspaces and approximation in the mean polynomials, J. Funct. Anal. 34 (1979), 407-420. MR 556263 (81h:46026)
  • [6] P. L. Duren, Theory of $ {H^p}$-spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [7] T. W. Gamelin, Uniform algebras, 2nd ed., Chelsea, New York, 1984.
  • [8] R. C. Roan, Composition operators on $ {H^p}$ with dense range, Indiana Univ. Math. J. 27 (1978), 159-162. MR 0473905 (57:13564)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 30E10, 30H05, 46E15, 46J15

Retrieve articles in all journals with MSC: 30D55, 30E10, 30H05, 46E15, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1089399-9
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society